Alert archive / California / Small Craft Advisories in 2023

Small Craft Advisory 53, NWS Eureka, CA

April 29, 2023

NWS Eureka, CA issued this small craft advisory at Apr 29, 2023, 9:11 PM PDT. It took effect at Apr 30, 2023, 1:00 PM PDT. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2023, 9:11 PM PDT (04:11 UTC)
In effect from
Apr 30, 2023, 1:00 PM PDT
Expired
May 2, 2023, 3:00 PM PDT
In force
50 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

543 
WHUS76 KEKA 300411
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
911 PM PDT Sat Apr 29 2023

PZZ450-455-470-475-301215-
/O.NEW.KEKA.SC.Y.0053.230430T2000Z-230502T0000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
911 PM PDT Sat Apr 29 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 5 PM PDT
MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 10 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Cape 
  Mendocino to Pt Arena out 10 nm, Pt St George to Cape 
  Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 
  nm.

* WHEN...From 1 PM Sunday to 5 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A 14 second westerly swell will quickly
  fill in on Sunday afternoon...peaking around 13 feet Sunday 
  evening. The swell will slowly drop below 10 feet through Monday
  evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
12 follow-up statements
061 
WHUS76 KEKA 300958
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
258 AM PDT Sun Apr 30 2023

PZZ450-455-470-475-301800-
/O.CON.KEKA.SC.Y.0053.230430T2000Z-230502T0000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
258 AM PDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 PM PDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 10 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Cape 
  Mendocino to Pt Arena out 10 nm, Pt St George to Cape 
  Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 
  nm.

* WHEN...From 1 PM this afternoon to 5 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
054 
WHUS76 KEKA 301530
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
830 AM PDT Sun Apr 30 2023

PZZ450-455-470-475-302330-
/O.CON.KEKA.SC.Y.0053.230430T2000Z-230502T0000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
830 AM PDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 PM PDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 10 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Cape 
  Mendocino to Pt Arena out 10 nm, Pt St George to Cape 
  Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 
  nm.

* WHEN...From 1 PM this afternoon to 5 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
531 
WHUS76 KEKA 302129
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
229 PM PDT Sun Apr 30 2023

PZZ450-455-470-475-010530-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T0000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
229 PM PDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Cape 
  Mendocino to Pt Arena out 10 nm, Pt St George to Cape 
  Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 
  nm.

* WHEN...Until 5 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
997 
WHUS76 KEKA 010405
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
905 PM PDT Sun Apr 30 2023

PZZ450-455-470-475-011215-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T0000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
905 PM PDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 10 to 15 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Cape 
  Mendocino to Pt Arena out 10 nm, Pt St George to Cape 
  Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 
  nm.

* WHEN...Until 5 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
223 
WHUS76 KEKA 011032
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
332 AM PDT Mon May 1 2023

PZZ450-455-011845-
/O.EXT.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
332 AM PDT Mon May 1 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts to 25 kt and seas
  8 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...Until noon Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$

PZZ470-475-011845-
/O.EXT.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
332 AM PDT Mon May 1 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 10 to 
  13 feet.

* WHERE...Pt St George to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$
221 
WHUS76 KEKA 011600
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
900 AM PDT Mon May 1 2023

PZZ450-455-020000-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
900 AM PDT Mon May 1 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 8 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...Until noon PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-475-020000-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
900 AM PDT Mon May 1 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  10 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
855 
WHUS76 KEKA 020022
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
522 PM PDT Mon May 1 2023

PZZ450-455-020830-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
522 PM PDT Mon May 1 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  8 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...Until noon PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-475-020830-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
522 PM PDT Mon May 1 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
138 
WHUS76 KEKA 020351
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
851 PM PDT Mon May 1 2023

PZZ450-455-021200-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
851 PM PDT Mon May 1 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  8 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...Until noon PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-475-021200-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
851 PM PDT Mon May 1 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  8 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
715 
WHUS76 KEKA 021029
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
329 AM PDT Tue May 2 2023

PZZ450-455-021830-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
329 AM PDT Tue May 2 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON TODAY...

* WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 8 to 
  11 feet.

* WHERE...Pt St George to Pt Arena out 10 nm.

* WHEN...Until noon today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$

PZZ470-475-021830-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
329 AM PDT Tue May 2 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS 
AFTERNOON...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 8 to 
  12 feet.

* WHERE...Pt St George to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$
933 
WHUS76 KEKA 021531
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
831 AM PDT Tue May 2 2023

PZZ450-455-021900-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
831 AM PDT Tue May 2 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WHAT...Seas 7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...Until noon PDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-475-022200-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
831 AM PDT Tue May 2 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
869 
WHUS76 KEKA 021910
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1210 PM PDT Tue May 2 2023

PZZ450-455-022015-
/O.EXP.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
1210 PM PDT Tue May 2 2023

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

PZZ470-475-022200-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
1210 PM PDT Tue May 2 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...North winds 5 to 15 kt and seas 8 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
229 
WHUS76 KEKA 022147
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
247 PM PDT Tue May 2 2023

PZZ470-475-022300-
/O.EXP.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
247 PM PDT Tue May 2 2023

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 3:28 PM PDT, 5 hours 43 minutes earlier.

Area forecast discussion, Apr 29, 3:28 PM PDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
328 PM PDT Sat Apr 29 2023

.SYNOPSIS...Dry weather conditions persist through today. Cooling
trend will take place Sunday through the middle of next week,
with showers and possible thunderstorms developing across the
region during the period of cooler weather.

&&

.DISCUSSION...Another quiet day across the West Coast with high
pressure promoting dry weather. Temperatures has been running few
degrees cooler than yesterday's reading as high pressure
continues shifting eastward. Latest satellite imagery show mostly
sunny skies with high thin clouds spreading across the area, while
marine stratus linger along the coast.

Pattern change is coming as a strong high pressure give way to a
large upper level trough digging southward across the Pacific
Northwest Sunday into Monday. A shallow moist air with an associated
frontal boundary will move onshore late tonight into Sunday
morning. This will aid in a deepening marine layer and promoting
light to moderate drizzle along the coastal portion of Humboldt
and Del Norte counties. In addition, winds will increase and
become breezy northwesterly winds behind of the front late Sunday
afternoon through late Sunday night, with gusty winds up to 30
mph especially across exposed locations in Lake and Mendocino
Counties. High temperatures are expected to be 10 to 20 degrees
cooler in the interior valleys on Sunday due to the cooler air
aloft and the marine push.

The aforementioned upper level trough will continue to evolve
into a closed low over California during early to middle portions
of next week, with showers rotating westward across the region. A
few thunderstorms will also be possible due to the presence of
steep lapse rates associated with cold air aloft on Tuesday
afternoon into Tuesday evening, especially in the interior
Mendocino and Lake counties. Showers are expected to linger
through the end of the week.

&&

.AVIATION...An extensive bed of stratus hugs the NorthCoast
again this afternoon and has plagued CEC and ACV with generally mvfr
conditions.  A weak upper wave will slide over the coastal region
later this evening re-enforcing the onshore flow and likely
expanding the marine layer to promote bouts of drizzle. Thus the
MVFR or even IFR conditions are likely through much of the night and
early morning hours. Some improvement late in the TAF cycle is
expected but reaching VFR may be a stretch. Interior sites should
remain VFR.

&&

.MARINE...Northwesterlies are continuing across the coastal
waters but remaining below SCA criteria and should continue at
this magnitude through tomorrow. The main issue is the sea state
which also remains below SCA criteria but will build late tomorrow
and Monday. The elevated seas are expected to gradually build to
around 12 to 14 feet at 13 to 15 seconds by Monday.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Apr 29, 2:27 PM PDT, 6 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
227 PM PDT Sat Apr 29 2023

CAZ101>115-302130-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
227 PM PDT Sat Apr 29 2023

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2023Every small craft advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.